Alert archive / Indiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 124, NWS Indianapolis, IN

August 4, 20095 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 4, 2009, 12:14 PM EDT for 5 counties in Indiana. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2009, 12:14 PM EDT (16:14 UTC)
Expired
Aug 4, 2009, 1:00 PM EDT
In force
46 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Hamilton County, IN, Hancock County, IN, Howard County, IN, Marion County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 48 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 12:22 PM EDTTSTM WND DMGIndianapolis, IN8 TO 9 INCH DIAMETER TREE BLOWN DOWN NEAR THE INTERSECTION OF 10TH AND WILSON. TIME ESTIMATED.
Aug 4, 12:22 PM EDTTSTM WND GST 67Indianapolis Int'L Airp, IN
Aug 4, 12:30 PM EDTTSTM WND DMGNoblesville, INNUMEROUS TREES DOWN...POWER LINES AS WELL IN OLD TOWN AREA. TIME VERY APPROXIMATE.
Aug 4, 12:40 PM EDTTSTM WND GST 55Cicero, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 9:41 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4654 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 041614
SVRIND
INC057-059-067-097-159-041700-
/O.NEW.KIND.SV.W.0124.090804T1614Z-090804T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1214 PM EDT TUE AUG 4 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HAMILTON COUNTY IN CENTRAL INDIANA...
  WESTERN HANCOCK COUNTY IN CENTRAL INDIANA...
  HOWARD COUNTY IN CENTRAL INDIANA...
  THIS INCLUDES THE CITY OF KOKOMO...
  MARION COUNTY IN CENTRAL INDIANA...
  THIS INCLUDES THE CITY OF INDIANAPOLIS...
  TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 100 PM EDT

* AT 1213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM FRANKFORT TO PLAINFIELD...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  INDIANAPOLIS INTL AIRPORT AROUND 1220 PM EDT...
  RUSSIAVILLE AROUND 1225 PM EDT...
  GALVESTON AROUND 1230 PM EDT...
  INDIAN HEIGHTS AROUND 1235 PM EDT...

LAT...LON 4057 8587 3970 8586 3970 8597 3964 8598
      3963 8633 3992 8634 3993 8626 3995 8624
      4038 8624 4041 8631 4043 8631 4044 8636
      4058 8637
TIME...MOT...LOC 1614Z 270DEG 34KT 4029 8639 3979 8639

$$
DRT
1 follow-up statement
000 
WWUS53 KIND 041649
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1249 PM EDT TUE AUG 4 2009

INC057-059-067-097-159-041700-
/O.CON.KIND.SV.W.0124.000000T0000Z-090804T1700Z/
HAMILTON-HANCOCK-HOWARD-MARION-TIPTON-
1249 PM EDT TUE AUG 4 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR MARION...WESTERN HANCOCK...HAMILTON...TIPTON AND HOWARD
COUNTIES...

AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TIPTON TO CUMBERLAND...OR ALONG A LINE EXTENDING FROM
16 MILES SOUTHEAST OF KOKOMO TO 10 MILES EAST OF INDIANAPOLIS...
MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW PALESTINE AROUND 1255 PM EDT...

LAT...LON 4057 8587 3970 8586 3970 8597 3964 8598
      3963 8633 3992 8634 3993 8626 3995 8624
      4038 8624 4041 8631 4043 8631 4044 8636
      4058 8637
TIME...MOT...LOC 1649Z 270DEG 34KT 4029 8596 3979 8596

$$
DRT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 9:28 AM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Aug 4, 9:28 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 AM EDT TUE AUG 4 2009

.UPDATE...

HAVE THROWN OUT A QUICK UPDATE TO UP POPS AT LEAST THIS MORNING
WHERE TSRA ALREADY DEVELOPING. ALSO HAVE ADDED MENTION OF HEAVY RAIN
AS WELL WITH PRECIPITABLE WATER GETTING EVEN HIGHER THIS AFTERNOON.
TSRA ACROSS IL MOVING TOWARD THE AREA...AND WILL KEEP A CLOSE EYE
ON. IF TRENDS CONTINUE...LOOK FOR ANOTHER UPDATE LATER THIS MORNING
TO UP POPS AGAIN.

&&

.AVIATION...DISCUSSION FOR THE 12Z TAFS

SATELLITE AND RADAR WAS SHOWING EARLY WIDESPREAD AND HEAVY
THUNDERSTORMS ACRS SCNTRL INDIANA MOVING E OF BMG. WHILE...NEW
STORMS WERE TRYING TO DVLP ACRS WCNTRL IL. AWIPS DISTANCE SPEED TOOL
WOULD BRING THIS ACTIVITY AS FAR E AS LAF AND HUF BY 14Z IF THEY
HOLD TOGETHER. SO...WL BRING CBS BACK TO LAF AND HUF THEN.
THEN...EXPECT MORE SCT TO WIDESPREAD ACTIVITY AFT 18Z AS A CD FNT
ACRS NRN IL AND MO WL SLIDE SE ACRS CNTRL INDIANA OVERNGT TNGT AND
SEVERAL UPR LVL DISRTURBANCES WL MOVE ACRS IN THE NW FLOW ALOFT. WL
GO WITH VCTS AND CBS FM 18Z-01Z AS A RESULT. CIGS SHOULD BR VFR
BASED ON MODEL TIME SECS AND CU DEVELOPMENT PROGS XCP IN TRWS.
FROPA SHOULD BE AROUND 06Z AT LAF...08Z AT IND AND HUF AND 10Z AT
BMG. WITH MOIST DEW PTS AND LGT TO CALM WINDS TNGT...WL BRING IN
SOME MVFR FOG. COULD BE WORSE DEPENDING ON WHAT AIRPORTS RECEIVE
RAINFALL.

&&

.DISCUSSION...RADAR SHOWS ISOLATED TSRA OVER CENTRAL IL PUSHING
EAST TOWARD INDIANA EARLY THIS MORNING...PROBABLY IN RESPONSE TO
SOME ISENTROPIC LIFT. A FRONTAL BOUNDARY WAS FOUND ACRS CENTRAL WI
ACRS KS TO LOW PRES IN CENTRAL KS. AIR MASS ACRS CENTRAL INDIANA IS
MORE MOIST AND AND WARMER THAN 24HRS AGO...BY ABOUT 10
DEGREES...WITH TEMPS IN THE LOWER 70S AND DEW POINTS IN THE LOWER
AND MIDDLE 60S.

MAIN FORECAST CHALLENGE TDY WL BE POPS.

MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WL
USE A BLEND. FRONTAL BOUNDARY EXPECTED TO SAG TOWARD INDIANA TODAY
AND KEEP A WARM AND MOIST AIR MASS IN PLACE ACRS THE FA. ONGOING
TSRA DEVELOPMENT IS EXPECTED TO SLOWLY DIMINISH LATER THIS MORNING
AS ISENTROPIC LIFT IS LOST. LATER THIS AFTERNOON AS MAX HEATING
OCCURS IN THE MIDDLE AND UPPER 80S...FORECAST SOUNDINGS SHOW VERY
GOOD INSTABILITY WITH OBSCENE CAPE NEAR 4K J/KG AND LIS BETWEEN -6
AND -9 DEPENDING UPON YOUR FAVORITE MODEL CHOICE. BIG CAVEAT IS
SHEAR...IT IS MINIMAL. FURTHERMORE CONVECTIVE TEMPS ARE IN THE UPPER
80S TO NEAR 90. WE HAVE NOT GOTTEN TO THOSE LEVELS IN WHAT SEEMS
LIKE WEEKS. STILL GIVEN THE ABOVE INSTABILITY AND FRONTAL BOUNDARY
IN THE AREA WL CONTINUE TO CARRY PCPN CHCS. ONGOING FORECAST POPS OF
40 SEEM QUITE APPROPRIATE. BASED UPON H8 TEMPS...WL LEAN 1-2 DEGREES
COOLER THAN MAVMOS ON HIGHS TDY.

LINGERING DAYTIME CONVECTION COULD LINGER IN TO THE EVENING HOURS
TONIGHT AND WL NEED TO CONTINUE TO CARRY POPS. EVEN AT 06Z
WED...CAPES REMAIN OVER 3K J/KG WITH LIS NEAR -7 TO -8. TIME
SECTIONS SHOW LOWER LVL MOISTURE IS ABUNDANT. THE PROBLEM IS THE
LACK OF SHEAR...AND THE WEAK FLOW ALOFT. H8 SHOWS LITTLE IN THE WAY
OF A NOCTURNAL JET THAT MIGHT DRIVE STORMS. THUS WL CONTINUE A LOW
CHC POP AND STICK CLOSE TO THE MAVMOS FOR LOWS AS THEY APPEAR VERY
REASONABLE GIVEN MOIST DEW POINT TEMPS.

NORTHWEST FLOW UPPER FLOW CONTINUES ON WED AND WED NIGHT WHILE WARM
AND MOIST AIR IS IN PLACE AT THE SFC. FORECAST SOUNDINGS STILL
INDICATE FAVORABLE CAPE AND LI/S ALBEIT NOT AS FAVORABLE AS TUESDAY.
GIVEN THIS WL STILL INCLUDE SOME LOW CHC POPS FOR TSRA. WITH LITTLE
CHANGE IN H8 TEMPS WL LEAN TOWARD PERSISTENCE FOR HIGHS WHICH MIGHT
BE 1-2 DEGREES COOLER THAN THE MAVMOS. WL AGAIN STICK CLOSE TO THE
MAVMOS FOR LOWS.

BASED UPON THE ONGOING PATTERN CAN FIND LITTLE REASON TO NOT INCLUDE
POPS AGAIN ON THURSDAY. WARM AND MOIST AIR MASS WILL STILL BE IN
PLACE...ALONG WITH THE UPPER RIDGE ACRS THE ROCKIES...SPILLING WEAK
SHORT WAVES TOWARD INDIANA IN THE NORTHWEST FLOW. NOT TO MENTION THE
LINGERING SFC BOUNDARY ACRS SRN INDIANA. THUS WL KEEP LOW CHC POPS
IN THE FORECAST ALONG WITH PERSISTENCE TYPE HIGH TEMPS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...MK
PUBLIC...PUMA
UPDATE...CS
Hazardous weather outlook, Aug 4, 9:00 AM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 AM EDT TUE AUG 4 2009

INZ021-028>031-035>049-051>057-060>065-067>072-051300-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
900 AM EDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT ACROSS
CENTRAL INDIANA.

THE MAIN THREATS FROM THE STORMS WILL BE HEAVY RAIN AND RESULTANT
FLOODING...DAMAGING WIND...LARGE HAIL AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ON WEDNESDAY THROUGH SATURDAY.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...HOWEVER
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. SPOTTERS ARE
ENCOURAGED TO REPORT ANY FLOODING OBSERVED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Aug 4, 9:39 AM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
939 AM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     HAIL             S CRAWFORDSVILLE        40.04N 86.90W
08/04/2009  E0.50 INCH       MONTGOMERY         IN   TRAINED SPOTTER

            SPOTTER REPORTED DIME-SIZED HAIL ON THE SOUTH END OF
            CRAWFORDSVILLE.

&&

MRD
Local storm report, Aug 4, 10:00 AM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1000 AM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     FLOOD            2 E BROWNSBURG          39.84N 86.36W
08/04/2009                   HENDRICKS          IN   AMATEUR RADIO

            HAM RADIO REPORT OF 6 TO 8 INCHES OR MORE OVER 56TH
            STREET JUST EAST OF RONALD REAGAN PARKWAY.

&&

MRD
Local storm report, Aug 4, 10:33 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1033 AM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLOOD            INDIANAPOLIS            39.78N 86.15W
08/04/2009                   MARION             IN   PUBLIC

            PUBLIC REPORT OF 6 TO 10 INCHES OF WATER OVER A NUMBER OF
            ROADS IN DOWNTOWN INDIANAPOLIS.

&&

MRD
Local storm report, Aug 4, 11:51 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1151 AM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND GST     WEST LAFAYETTE          40.44N 86.91W
08/04/2009  M66 MPH          TIPPECANOE         IN   ASOS

&&

MRD
Local storm report, Aug 4, 11:59 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1159 AM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     2 SW SHEPARDSVILLE      39.60N 87.42W
08/04/2009                   VIGO               IN   AMATEUR RADIO

            18 INCH FULL TREE IS DOWN...EAST OF NEW GOSHEN.

1141 AM     TSTM WND DMG     PRAIRIETON              39.37N 87.47W
08/04/2009                   VIGO               IN   AMATEUR RADIO

            ROOF LIFTED OFF BUILDING ON STATE ROUTE 63 NEAR
            PRAIRIETON.

1149 AM     TSTM WND DMG     ATTICA                  40.29N 87.25W
08/04/2009                   FOUNTAIN           IN   LAW ENFORCEMENT

            MULTIPLE TREES DOWN...INCLUDING ONE AGAINST A HOUSE.
            POWER OUT TO PARTS OF ATTICA.

&&

MRD
Local storm report, Aug 4, 12:09 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1209 PM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLOOD            4 SE AVON               39.72N 86.33W
08/04/2009                   MARION             IN   AMATEUR RADIO

            SPOTTER ESTIMATED SIX INCHES OF WATER OVER THE ROAD AT
            THE INTERSECTION OF 40 HWY AND RACEWAY RD.

&&

MRD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 4:04 AM EDTSevere Thunderstorm WarningINDHenry17 min
Aug 4, 4:08 AM EDTSevere Thunderstorm WarningINDLawrence, Monroe52 min
Aug 4, 4:46 AM EDTSevere Thunderstorm WarningINDJackson44 min
Aug 4, 4:55 AM EDTSevere Thunderstorm WarningINDLawrence27 min
Aug 4, 5:00 AM EDTSevere Thunderstorm WarningINDGreene, Owen31 min
Aug 4, 5:02 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Monroe43 min
Aug 4, 5:21 AM EDTSevere Thunderstorm WarningINDMonroe27 min
Aug 4, 5:30 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Jennings, Monroe60 min
Aug 4, 6:03 AM EDTSevere Thunderstorm WarningINDJackson, Jennings27 min
Aug 4, 6:11 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson3 hr
Aug 4, 6:20 AM EDTSevere Thunderstorm WarningINDDecatur, Rush25 min
Aug 4, 6:29 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Jennings61 min
Aug 4, 6:54 AM EDTSevere Thunderstorm WarningINDJackson, Lawrence, Monroe36 min
Aug 4, 6:58 AM EDTRiver Flood AdvisoryINDJackson, Lawrence, Washington36 hr
Aug 4, 7:11 AM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan49 min
Aug 4, 7:29 AM EDTSevere Thunderstorm WarningINDJackson46 min
Aug 4, 8:25 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings3 hr
Aug 4, 9:00 AM EDTSevere Thunderstorm WarningINDFountain, Warren34 min
Aug 4, 9:18 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson3 hr
Aug 4, 9:46 AM EDTSevere Thunderstorm WarningINDBoone, Montgomery44 min
Aug 4, 9:50 AM EDTAreal Flood WarningINDHancock, Hendricks, Marion3 hr
Aug 4, 10:39 AM EDTAreal Flood WarningINDDecatur, Johnson, Rush, Shelby3 hr
Aug 4, 11:06 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren39 min
Aug 4, 11:22 AM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo38 min
Aug 4, 11:36 AM EDTSevere Thunderstorm WarningINDClay, Montgomery, Parke, Putnam, Tippecanoe24 min
Aug 4, 11:52 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Hendricks38 min
Aug 4, 12:03 PM EDTSevere Thunderstorm WarningINDClay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more42 min
Aug 4, 12:23 PM EDTFlash Flood WarningINDHancock, Hendricks, Johnson, Marion, Shelby6 hr
Aug 4, 12:32 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Johnson, Shelby43 min
Aug 4, 12:36 PM EDTSevere Thunderstorm WarningINDDecatur, Delaware, Hancock, Henry, Madison, Rush and 1 more39 min
Aug 4, 12:41 PM EDTFlash Flood WarningINDDecatur, Henry, Rush3 hr
Aug 4, 12:46 PM EDTSevere Thunderstorm WarningINDDaviess, Lawrence, Martin59 min
Aug 4, 1:10 PM EDTSevere Thunderstorm WarningINDDecatur, Jackson, Jennings24 min
Aug 4, 1:15 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph18 min
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDShelby36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDBartholomew, Jackson36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDJackson, Jennings, Washington36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDJackson, Lawrence, Washington36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDMarion, Morgan36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDMorgan, Owen36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDMorgan, Owen36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDGreene, Owen36 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDBartholomew, Jackson65 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington4 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDLawrence, Martin9 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDJackson, Jennings, Washington21 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington9 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDMorgan, Owen20 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDMorgan, Owen20 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDGreene, Owen43 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDDaviess, Greene, Knox43 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDDaviess, Greene, Knox43 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike43 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike8 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDGibson, Knox7 days
Aug 4, 3:42 PM EDTFlash Flood WarningINDDecatur, Henry, Rush3 hr
Aug 4, 6:27 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Hancock, Hendricks, Henry and 6 more10 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.